# SDR DALA109705803

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 28,448 hours, 9,037 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND PUNCTURE IN INBD MAIN FLAP LOWER SURFACE AT STA 130. REPAIRED IAW SRM 57-53-01, SRM 51-70-07, SRM 51-70-17.
